MAUDE Adverse Event Report: TRAY SPN WHIT25G3.5 L/B-D/E; ANESTHESIA CONDUCTION KIT

TRAY SPN WHIT25G3.5 L/B-D/E; ANESTHESIA CONDUCTION KIT
Model Number 405673
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Medical device expiration date: unknown.The customer's address is unknown.(b)(6) has been used as a default.Pma/510(k)#: enforcement discretion.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that tray spn whit25g3.5 l/b-d/e were not working.The following information was provided by the initial reporter: material no.: 405673, back no.: unknown (1387545 or 1370473).It was reported that the anesthesia in the trays are not working.Per email: ordered a case of spinal trays and the crna is telling me that a few trays of that case were defected.She said they are having to convert to general anesthesia b/c the medication in these kits were not working.
 
Additional Manufacturer Narrative
Investigation summary: no samples that display the reported condition were available for investigation.A review of the internal manufacturing device records and for the reported lot numbers was performed and no recorded quality problems or rejections related to the reported incident were found.The component involved is provided by a supplier whom we have notified of this incident initiated an investigation request.While we did not have a physical sample, we routinely perform evaluations to ensure our manufacturing process does not impact the potency of the drug provided within the kit, results were reviewed and all results were found to be acceptable.Complaints received for this device and reported condition will continue to be tracked and trended for future occurrence.
 
Event or Problem Description
It was reported that tray spn whit25g3.5 l/b-d/e were not working.The following information was provided by the initial reporter: material no.: 405673 back.No.: unknown (1387545 or 1370473).It was reported that the anesthesia in the trays are not working.Per email: ordered a case of spinal trays and the crna is telling me that a few trays of that case were defected.She said they are having to convert to general anesthesia b/c the medication in these kits were not working.

Brand Name
TRAY SPN WHIT25G3.5 L/B-D/E
Common Device Name
ANESTHESIA CONDUCTION KIT
MDR Report Key11565987
Report Number2243072-2021-00862
Device Sequence Number11982289
Product Code CAZ
UDI-Device Identifier00382904056735
UDI-Public00382904056735
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
SEE H.10
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number405673
Device Catalogue Number405673
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/26/2021
Supplement Date Received by Manufacturer08/23/2021
Initial Report FDA Received Date03/24/2021
Supplement Report FDA Received Date08/27/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1